# SDR COMA0460353

- Difficulty date: June 7, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 5,770 hours, 5,050 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5615 FLAPS FAIL MESSAGE DURING TAXI.  C/W RIGGING OF THE BPSU'S, SYSTEM CHECK SATISFACTORY.
